Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Intersections of algebraic and algebroid varieties


Author: Claude Chevalley
Journal: Trans. Amer. Math. Soc. 57 (1945), 1-85
MSC: Primary 14.0X
DOI: https://doi.org/10.1090/S0002-9947-1945-0012458-1
MathSciNet review: 0012458
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14.0X

Retrieve articles in all journals with MSC: 14.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1945-0012458-1
Article copyright: © Copyright 1945 American Mathematical Society